Repositorio Institucional
Repositorio Institucional
CONICET Digital
  • Inicio
  • EXPLORAR
    • AUTORES
    • DISCIPLINAS
    • COMUNIDADES
  • Estadísticas
  • Novedades
    • Noticias
    • Boletines
  • Ayuda
    • General
    • Datos de investigación
  • Acerca de
    • CONICET Digital
    • Equipo
    • Red Federal
  • Contacto
JavaScript is disabled for your browser. Some features of this site may not work without it.
  • INFORMACIÓN GENERAL
  • RESUMEN
  • ESTADISTICAS
 
Artículo

Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data: The subcritical case

Salort, Ariel MartinIcon ; Afonso Mourao Terra, Joana IsabelIcon ; Wolanski, Noemi IreneIcon
Fecha de publicación: 10/2015
Editorial: IOS Press
Revista: Asymptotic Analysis
ISSN: 0921-7134
Idioma: Inglés
Tipo de recurso: Artículo publicado
Clasificación temática:
Matemática Pura

Resumen

In this paper we continue our study of the large time behavior of the bounded solution to the nonlocal diffusion equation with absorption ut=Lu−upin RN×(0,∞),u(x,0)=u0(x)in RN, where p>1, u0⩾0 and bounded and Lu(x,t)=∫J(x−y)(u(y,t)−u(x,t))dy with J∈C0∞(Bd), radially symmetric, J>0 in Bd, with ∫J=1. Our assumption on the initial datum is that 0⩽u0∈L∞(RN) and |x|αu0(x)→A>0as |x|→∞. This problem was studied in [Proc. Amer. Math. Soc. 139(4) (2011), 1421–1432; Discrete Cont. Dyn. Syst. A, 31(2) (2011), 581–605] in the supercritical and critical cases p⩾1+2/α. In the present paper we study the subcritical case 10. Of independent interest is our study of the positive eigenfunction of the operator L in the ball BR in the L∞ setting that we include in Section 3.
Palabras clave: LARGE TIME BEHAVIOR , NONLOCAL DIFFUSION
Ver el registro completo
 
Archivos asociados
Thumbnail
 
Tamaño: 335.5Kb
Formato: PDF
.
Descargar
Licencia
info:eu-repo/semantics/openAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)
Identificadores
URI: http://hdl.handle.net/11336/116926
URL: http://content.iospress.com/articles/asymptotic-analysis/asy1320
DOI: http://dx.doi.org/10.3233/ASY-151320
Colecciones
Articulos(IMAS)
Articulos de INSTITUTO DE INVESTIGACIONES MATEMATICAS "LUIS A. SANTALO"
Citación
Salort, Ariel Martin; Afonso Mourao Terra, Joana Isabel; Wolanski, Noemi Irene; Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data: The subcritical case; IOS Press; Asymptotic Analysis; 95; 1-2; 10-2015; 39-57
Compartir
Altmétricas
 

Enviar por e-mail
Separar cada destinatario (hasta 5) con punto y coma.
  • Facebook
  • X Conicet Digital
  • Instagram
  • YouTube
  • Sound Cloud
  • LinkedIn

Los contenidos del CONICET están licenciados bajo Creative Commons Reconocimiento 2.5 Argentina License

https://www.conicet.gov.ar/ - CONICET

Inicio

Explorar

  • Autores
  • Disciplinas
  • Comunidades

Estadísticas

Novedades

  • Noticias
  • Boletines

Ayuda

Acerca de

  • CONICET Digital
  • Equipo
  • Red Federal

Contacto

Godoy Cruz 2290 (C1425FQB) CABA – República Argentina – Tel: +5411 4899-5400 repositorio@conicet.gov.ar
TÉRMINOS Y CONDICIONES